Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 22, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Aug 29, 2023, 2:09 PM EDT for Collier County, Florida. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2023, 2:09 PM EDT (18:09 UTC)
- Expired
- Aug 29, 2023, 2:29 PM EDT
- In force
- 20 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Collier County, FL
The radar
The Miami radar (KAMX), 151 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1575 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
218
WFUS52 KMFL 291809
TORMFL
FLC021-291845-
/O.NEW.KMFL.TO.W.0022.230829T1809Z-230829T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
209 PM EDT Tue Aug 29 2023
The National Weather Service in Miami has issued a
* Tornado Warning for...
West central Collier County in southwestern Florida...
* Until 245 PM EDT.
* At 208 PM EDT, severe thunderstorms capable of producing tornadoes
along a line extending from Bonita Springs to near East Naples to
near Belle Meade, moving north at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles. Tree
damage is likely.
* Locations impacted include...
Naples, Golden Gate Estates, Naples Park, Belle Meade and Naples
Manor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2627 8185 2632 8185 2633 8184 2633 8182
2632 8182 2632 8167 2631 8166 2616 8158
2597 8157 2604 8174 2615 8180
TIME...MOT...LOC 1808Z 166DEG 29KT 2632 8178 2616 8174 2607 8165
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Baxter3 follow-up statements
669
WWUS52 KMFL 291817
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
217 PM EDT Tue Aug 29 2023
FLC021-291845-
/O.CON.KMFL.TO.W.0022.000000T0000Z-230829T1845Z/
Collier FL-
217 PM EDT Tue Aug 29 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR WEST
CENTRAL COLLIER COUNTY...
At 216 PM EDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Bonita Springs to
Vineyards to near West Toll Gate On Alligator Alley, moving north
northeast 35 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles. Tree
damage is likely.
Locations impacted include...
Golden Gate Estates, Naples Park, West Toll Gate On Alligator Alley
and Vineyards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2632 8182 2632 8167 2631 8166 2616 8158
2606 8157 2609 8168 2615 8177 2626 8183
TIME...MOT...LOC 1816Z 166DEG 29KT 2638 8180 2622 8176 2613 8159
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Baxter487
WWUS52 KMFL 291824
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
224 PM EDT Tue Aug 29 2023
FLC021-291845-
/O.CON.KMFL.TO.W.0022.000000T0000Z-230829T1845Z/
Collier FL-
224 PM EDT Tue Aug 29 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR WEST
CENTRAL COLLIER COUNTY...
At 224 PM EDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Three Oaks to near
North Naples to Golden Gate Estates, moving north at 35 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles. Tree
damage is likely.
Locations impacted include...
Golden Gate Estates, Vineyards, North Naples and Quail Creek Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. You can also share your report with NWS
Miami on
Facebook and Twitter. This act may save lives of others in the path
of dangerous weather.
&&
LAT...LON 2618 8162 2621 8173 2631 8178 2632 8167
2631 8166 2618 8159
TIME...MOT...LOC 1824Z 175DEG 30KT 2643 8181 2628 8174 2622 8159
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Baxter413
WWUS52 KMFL 291829
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
229 PM EDT Tue Aug 29 2023
FLC021-291838-
/O.CAN.KMFL.TO.W.0022.000000T0000Z-230829T1845Z/
Collier FL-
229 PM EDT Tue Aug 29 2023
...THE TORNADO WARNING FOR WEST CENTRAL COLLIER COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 2618 8162 2621 8173 2631 8178 2632 8167
2631 8166 2618 8159
TIME...MOT...LOC 1828Z 166DEG 29KT 2646 8182 2631 8175 2625 8160
$$
BaxterWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Aug 29, 1:24 PM EDT, 45 minutes earlier.
Area forecast discussion, Aug 29, 1:24 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Miami FL
124 PM EDT Tue Aug 29 2023
...New SHORT TERM, AVIATION, MARINE, BEACHES, HYDROLOGY...
.SHORT TERM...
(Rest of today through Wednesday)
Issued at 1248 PM EDT Tue Aug 29 2023
*Idalia strengthening and moving north through the eastern Gulf
of Mexico*
*Tropical Storm Warning in effect - Gulf waters and coastal Collier
County*
All eyes are on Hurricane Idalia, which is currently moving
northward through the southeast Gulf of Mexico. While the center
is expected to remain well west of South Florida, there will still
be some hazards associated with the system. The following hazards
can be expected across South Florida in association with Idalia:
Coastal Flooding/Storm Surge - A wide fetch of strong winds in
association with a storm motion towards the north will support the
potential of 2-4 feet of storm surge along any given point (not the
entire coast) of coastal Collier County. These totals are subject to
change based on subtle changes in storm motion and intensity.
Flooding (excessive rainfall) - Repeated bouts of heavy tropical
downpours can be expected in association with showers and
thunderstorms that develop along the periphery of Idalia. In
general, 2-3 inches of rainfall can be expected through Wednesday,
with locally higher totals possible - particularly for western
portions of the CWFA.
Wind - Increasing south to southwest winds are forecast to ensue
through Thursday, with the strongest winds expected along the Gulf
coast and adjacent Gulf waters. A reasonable worst-case scenario
would result in tropical storm force winds across coastal Collier
County beginning later this morning into the afternoon. Areas along
the east coast and Atlantic waters could experience wind gusts up to
around 35 mph through the same time period.
Tornadoes - A low-end tornado threat is possible across South
Florida through early Thursday as outer bands from the system
move ashore.
The period of most impactful weather across South Florida in
association with Idalia will likely be realized between this
afternoon and Wednesday evening, with conditions gradually subsiding
and clearing by Thursday. For the latest information, please refer
to the Hurricane Local Statement (HLS).
One thing not to get lost in the shuffle for today is the heat.
With high temps in the lower 90s, dew points approaching 80, and
little relief from rainfall expected across the east coast metro,
heat indices will reach 105-110 through the rest of the
afternoon. A Heat Advisory is in effect for Miami-Dade, Broward,
and Palm Beach until 7 PM today.
&&
.LONG TERM...
(Wednesday night through Monday)
Issued at 255 AM EDT Tue Aug 29 2023
Overview: Forecast uncertainty in the extended remains fairly
high, with some of the potential synoptic evolutions offered by
the 00Z guidance suite being (for lack of a better word)
"unusual".
Thursday/Friday: The mid-lvl ridge which formed between Idalia and
Franklin will build northwestward into our area on Thursday, this
will temporarily lift Idalia's tropical moisture tail northward
focusing the best rain chances over northern portions of the area.
This northward push may be temporary though as high pressure
building north of the area may in turn force the moisture back south
as early as Friday. This would support higher rain chances on Friday
relative to Thursday, with storm motion generally from north to
south. As the ridge builds overhead, and lingering low-lvl tropical
moisture remains in place, excessive heat will be a concern
Thursday/Friday. The current forecast calls for Max ApparentTs 108-
114 on Thursday and 107-112 on Friday, so heat advisories will
likely be needed.
Saturday-Monday: Heading into the weekend and beyond, the forecast
evolution becomes uncertain as ridging over the Central/Eastern US
becomes the dominant feature around the region. Particularly
interesting is what will occur with Idalia at that point, as the
prevailing solution of previous cycles, that Idalia would be quickly
ushered eastward into the main belt of the mid-latitude westerlies
by the northern shortwave is coming into question. It is plausible
that Idalia is "left behind" by the trough and then begins to
initiate a clockwise loop in the western Atlantic around the
periphery of the aforementioned US ridge. It should be noted that at
this point Idalia will likely not be fully tropical having
interacted with a frontal system and UL jet over the SE US, with mid-
lvl dry air likely impinging on the circulation and limiting
convection. That being said some recovery of a warm core may be
possible in it lingers long enough in areas with high OHC (and
avoids Franklin's wake). Idalia's return trip to Florida still isn't
the most probable solution looking at the ensemble spread, but does
seem to have risen into the realm of being plausible.
In terms of sensible weather drier air does look to filter in, at
least initially, from the NE this weekend somewhat inhibiting PoPs
(although guidance is not in agreement on how quickly that drier air
arrives, i.e. Sat or Sun). Late in the forecast period, the
uncertain evolution of Idalia/Idalia's remnants becomes more
relevant so at this time kept PoPs near climo. In any case the N-NE
flow regime should at least keep us from requiring heat headlines
in this period.
&&
.AVIATION...
(18Z TAFS)
Issued at 1248 PM EDT Tue Aug 29 2023
South/southeasterly winds for all TAF sites, with wind speeds up
to 15-25 kts as Idalia's bands move through the area. VCSH
conditions with some cig restrictions will be possible for East
Coast sites through most of the period, with some strong storms
possible over KPBI, KFXE & KFLL between 00Z and 03Z this evening.
VCTS and periods of MVFR/IFR conditions at APF through the
period.
&&
.MARINE...
Issued at 1248 PM EDT Tue Aug 29 2023
Hurricane Idalia will bring dangerous winds and seas across the
local waters; particularly in the Gulf of Mexico where Tropical
Storm conditions are likely. Small Craft Advisories are in effect
for the Atlantic waters, Biscayne Bay, and Lake Okeechobee, with
Gale conditions possible on Wednesday. Conditions gradually
improve on Thursday with sub SCA winds and seas possible by late
Thursday.
&&
.BEACHES...
Issued at 1248 PM EDT Tue Aug 29 2023
Atlantic: A high risk of rip currents will remain through the next
several days for the Atlantic beaches.
Gulf: Dangerous beach conditions are expected along the Gulf coast
due to Idalia, including rip currents and high surf. The threat will
persist at local beaches through Thursday.
Coastal Flooding: As Idalia approaches the eastern Gulf of Mexico,
the coastal flooding risk will increase over the Gulf coast, through
at least Thursday. Moderate to even locally major coastal flooding
will be possible during periods of high tide as increased onshore
flow combines with the upcoming perigean spring tides associated
with the full moon. Additionally the spring tides will create a
concern for minor coastal flooding on the east coast in the same
period.
&&
.HYDROLOGY...
Issued at 1248 PM EDT Tue Aug 29 2023
Idalia will continue to move northward through the Eastern Gulf of
Mexico and into Northern Florida through the middle of this week -
per the latest official NHC forecast. This will allow for the PWAT
values to increase to 2.3 to 2.5 inches for the middle part of the
week, which is near the maximum PWAT values for this time of year
over South Florida. These high PWAT values will support heavy
rainfall with any showers and thunderstorms that develop across
South Florida through Wednesday. At this time, 1 to 3 inches are
possible over most areas except for the west coast metro areas of
South Florida where 2 to 4 inches are possible with locally higher
amounts through Wednesday. However, due to the ongoing drought
conditions over the west coast metro areas, it will take some time
for the grounds to become saturated; therefore, a flood watch will
not be necessary at this time across South Florida.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 82 92 80 94 / 70 80 60 60
West Kendall 80 93 79 95 / 80 80 60 60
Opa-Locka 80 92 80 94 / 80 80 60 60
Homestead 80 91 79 93 / 70 80 60 50
Fort Lauderdale 80 92 80 94 / 80 70 50 60
N Ft Lauderdale 81 93 80 95 / 80 70 50 60
Pembroke Pines 80 92 80 94 / 80 70 50 60
West Palm Beach 80 93 78 94 / 70 70 40 70
Boca Raton 81 93 80 95 / 80 70 50 70
Naples 81 90 82 92 / 90 90 80 80
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 7 PM EDT this evening for FLZ067-068-071>074-
168-172>174.
Storm Surge Watch for FLZ069.
Tropical Storm Warning for FLZ069.
Tropical Storm Watch for FLZ070.
Coastal Flood Warning until 8 PM EDT Thursday for FLZ075.
High Rip Current Risk through Wednesday evening for FLZ168-172-
173.
AM...Small Craft Advisory until midnight EDT Wednesday night for
AMZ610-630-651-671.
Small Craft Advisory until 6 AM EDT Thursday for AMZ650-670.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
SHORT TERM...Culver
LONG TERM....CWC
AVIATION...ATVHazardous weather outlook, Aug 29, 12:00 PM EDT, 2 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 1200 PM EDT Tue Aug 29 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 301600- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1200 PM EDT Tue Aug 29 2023 ...Hazardous Marine and Beach Conditions Through Thursday... ...A Few Tornadoes Possible Within Outer Bands Of Idalia... ...Heat Advisory Today For The East Coast... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...This afternoon and tonight. The National Hurricane Center is currently issuing advisories for Hurricane Idalia. Please refer to the Hurricane Local Statement (HLS) for detailed threat and impact information over the coming days. Additionally you can visit www.weather.gov/srh/tropical?office=mfl for more information. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The National Hurricane Center is currently issuing advisories for Tropical Storm Idalia. Please refer to the Hurricane Local Statement (HLS) for detailed threat and impact information over the coming days. Additionally you can visit www.weather.gov/srh/tropical?office=mfl for more information. Peak heat indices may exceed 110 degrees Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Aug 29, 11:12 AM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Miami FL
1112 AM EDT Tue Aug 29 2023
FLZ069-070-291545-
Coastal Collier County FL-Inland Collier County FL-
1112 AM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of western Collier
County through 1145 AM EDT...
At 1111 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Royal
Palm Hammock, or near Marco Island, moving north at 55 mph.
HAZARD...Funnel clouds possible and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Naples, Marco Island, Chokoloskee, Golden Gate Estates, Everglades
City, Plantation Island, Carnestown, Belle Meade, Cape Romano,
Orangetree, Golden Gate, East Naples, Lely Resort, Copeland,
Vineyards, Royal Palm Hammock, Naples Park, Marco Island Airport,
Naples Manor and West Toll Gate On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2629 8194 2633 8184 2633 8182 2632 8182
2632 8166 2642 8166 2642 8160 2580 8119
2580 8153 2583 8169
TIME...MOT...LOC 1511Z 173DEG 49KT 2595 8160
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JSSpecial weather statement, Aug 29, 11:47 AM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Miami FL
1147 AM EDT Tue Aug 29 2023
FLZ069-070-291645-
Coastal Collier County FL-Inland Collier County FL-
1147 AM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of southwestern Collier
County through 1245 PM EDT...
At 1146 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm capable of producing a waterspout
near Marco Island, moving north at 50 mph.
HAZARD...Waterspouts possible and wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects.
Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Naples Park, Belle Meade,
Cape Romano, Marco Island Airport, Naples Manor, Golden Gate, East
Naples, Lely Resort, West Toll Gate On Alligator Alley, Vineyards,
Royal Palm Hammock, North Naples, Pelican Bay, Lely, Rookery Bay
Aquatic Preserve, Port Of The Island and Goodland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2632 8185 2632 8170 2584 8143 2582 8170
2618 8185
TIME...MOT...LOC 1546Z 173DEG 49KT 2585 8175
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JSLocal storm report, Aug 29, 12:40 PM EDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
1240 PM EDT Tue Aug 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM Tropical Cyclone 3 SE Quail Creek Estate 26.27N 81.71W
08/29/2023 Collier FL Mesonet
Earthnetworks Mesonet NPLGC reported a
tropical storm force wind gust of 44 mph at
11:35 am as an outer band of Hurricane
Idalia moved through the area.
&&
HadiSpecial weather statement, Aug 29, 12:53 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Miami FL
1253 PM EDT Tue Aug 29 2023
FLZ066-070-291730-
Hendry FL-Inland Collier County FL-
1253 PM EDT Tue Aug 29 2023
...Strong thunderstorms will impact portions of northeastern Collier
and central Hendry Counties through 130 PM EDT...
At 1253 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 13 miles southeast
of Ave Maria to near Hendry Correctional. Movement was northwest at
35 mph.
HAZARD...Winds in excess of 40 mph and possible funnel clouds.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ave Maria, Immokalee, Hendry Correctional, Felda, Big Corkscrew
Island, Miles City, Keri, Sunniland, Bunker Hill and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2642 8156 2650 8156 2671 8122 2626 8103
2609 8132 2642 8164
TIME...MOT...LOC 1653Z 151DEG 32KT 2617 8132 2629 8114
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BaxterLocal storm report, Aug 29, 1:02 PM EDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
102 PM EDT Tue Aug 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM Storm Surge Naples 26.14N 81.81W
08/29/2023 Collier FL Law Enforcement
Roads flooding due to storm surge: 8TH ST S
& BROAD AVE S, GULF SHORE BLVD & 3RD AVE S,
GORDON DR & 13TH AVE S, 33RD AVE S AND 32ND
AVE S & GORDON DR, BY CITY DOCK// BLEU
PROVANCE 8TH ST S & 13TH AVE S. THE
UNDERPASS TO TIN CITY IS COMPLETELY FLOODED
OUT.
&&Special weather statement, Aug 29, 1:19 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
119 PM EDT Tue Aug 29 2023
FLZ069-070-291800-
Coastal Collier County FL-Inland Collier County FL-
119 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of southwestern Collier
County through 200 PM EDT...
At 118 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a waterspout near Marco
Island, moving north at 55 mph.
HAZARD...Waterspouts and wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects.
Locations impacted include...
Naples, Marco Island, Chokoloskee, Golden Gate Estates, Everglades
City, Plantation Island, Carnestown, Belle Meade, Orangetree, Golden
Gate, East Naples, Lely Resort, Copeland, Vineyards, Royal Palm
Hammock, Naples Park, Marco Island Airport, Naples Manor, West Toll
Gate On Alligator Alley and North Naples.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2632 8184 2632 8166 2634 8166 2634 8159
2589 8123 2578 8135 2592 8177 2620 8185
TIME...MOT...LOC 1718Z 174DEG 49KT 2585 8169
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JSThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 11:20 PM EDT | Coastal Flood Warning | MFL | Monroe | 18 hr |
| Aug 29, 1:45 AM EDT | Heat Advisory | MFL | Broward, Miami-Dade, Palm Beach | 17 hr |
| Aug 29, 7:33 AM EDT | Special Marine Warning | MFL | 42 min | |
| Aug 29, 8:18 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 29, 9:01 AM EDT | Special Marine Warning | MFL | 44 min | |
| Aug 29, 9:27 AM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 29, 9:42 AM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 29, 9:56 AM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 29, 10:11 AM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Aug 29, 10:36 AM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Aug 29, 10:37 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 29, 10:53 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Aug 29, 11:12 AM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Aug 29, 11:47 AM EDT | Special Weather Statement | MFL | Collier | 58 min |
| Aug 29, 11:47 AM EDT | Tornado Warning | MFL | Collier | 28 min |
| Aug 29, 11:58 AM EDT | Special Marine Warning | MFL | 92 min | |
| Aug 29, 12:48 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 29, 12:53 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Aug 29, 1:05 PM EDT | Tornado Warning | MFL | Collier | 25 min |
| Aug 29, 1:19 PM EDT | Special Weather Statement | MFL | Collier | 41 min |
| Aug 29, 1:21 PM EDT | Tornado Warning | MFL | Collier | 39 min |
| Aug 29, 1:26 PM EDT | Special Marine Warning | MFL | 94 min | |
| Aug 29, 1:44 PM EDT | Tornado Warning | MFL | Collier | 31 min |
| Aug 29, 1:50 PM EDT | Tornado Warning | MFL | Collier | 25 min |
| Aug 29, 2:16 PM EDT | Special Marine Warning | MFL | 44 min | |
| Aug 29, 2:29 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| Aug 29, 2:35 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| Aug 29, 2:56 PM EDT | Special Weather Statement | MFL | Glades | 34 min |
| Aug 29, 3:01 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Aug 29, 3:19 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 29, 3:19 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 11 min |
| Aug 29, 3:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Aug 29, 3:51 PM EDT | Special Weather Statement | MFL | Hendry | 24 min |
| Aug 29, 4:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Aug 29, 4:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Aug 29, 4:14 PM EDT | Special Marine Warning | MFL | 31 min | |
| Aug 29, 4:22 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 38 min |
| Aug 29, 4:23 PM EDT | Special Marine Warning | MFL | 52 min | |
| Aug 29, 4:33 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Aug 29, 4:42 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 48 min |
| Aug 29, 4:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Aug 29, 5:12 PM EDT | Coastal Flood Advisory | MFL | Collier, Monroe | 46 hr |
| Aug 29, 5:17 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Aug 29, 5:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Aug 29, 5:36 PM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 29, 5:36 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 29, 5:38 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 37 min |
| Aug 29, 5:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
| Aug 29, 5:54 PM EDT | Special Marine Warning | MFL | 36 min | |
| Aug 29, 6:03 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 29, 6:10 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 35 min |
| Aug 29, 6:30 PM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 29, 6:35 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Aug 29, 6:49 PM EDT | Special Marine Warning | MFL | 26 min | |
| Aug 29, 7:10 PM EDT | Special Marine Warning | MFL | 47 min |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.